# SDR CA010831003

- Difficulty date: August 15, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 11,405 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Torque Link
- Part number: 1148100217
- Condition: Cracked
- Location: Mlg
- Part time: 12,664 hours, 4,290 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  DURING BRAKE REMOVAL THE AME FOUND A CRACK ON THE TORQUE LINK LUG. AFTER INSPECTION WE FOUND BOTH SIDES CRACKED. THE PARTS WERE REPLACED.
